# SDR FDEA201512013836

- Difficulty date: December 1, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 420 hours, 17,170 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN CARGO FIRE WARNING ILLUMINATED AT APPROX 100 KNOTS ON TAKEOFF ROLL.  REJECTED TAKEOFF ACCOMPLISHED & QRH CONSULTED.  CRASH & FIRE RESCUE RESPONDED, NEGATIVE INDICATION.  BRIEFED CREW AT BLOCK IN, CARGO FIRE WARNING ALERT EXTINGUISHED AFTER EXITING RUNWAY.  LOCAL RESPOND  UNIT PERFORMED INSPECTION, NO DISCREPANCIES FOUND.  PERFORMED MAIN CARGO SMOKE DETECTION TEST IAW MM 26-16-30-5.  OPERATIONS CHECKED NORMAL, NO 90 DAY HISTORY.  ACFT OK FOR SERVICE.
